RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaluzhynova, Lyudmyla Vasilevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:101
Abstract pages:297
Full texts:108
References:48
E-mail:
Website: http://mathportal.net

http://www.mathnet.ru/eng/person29922
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. L. V. Kaluzhynova, I. I. Marchenko, “On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions”, Mat. Zametki, 85:1 (2009),  22–35  mathnet  mathscinet  zmath; Math. Notes, 85:1 (2009), 20–33  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021